# SDR DALA2015101306342

- Difficulty date: October 10, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BEAM CRACKED FORWARD/AFT ENDS.  REPAIRED IAW SRM 51-30-02, 51-30-01, 52-10-02, FIG 5 AND 51-30-02.
